# SDR FDEA201205131807

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828622300
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CLEVIS ADAPTER BETWEEN SEAT TRACK 2R - 3R GOUGED AT FR 57 APPROX L = 0.5". R & R CLEVIS ADAPTER AT FR 57, SEAT TRACK 2R TO 3R IAW FSRM 51-72-10, PARA 6, PG 2.
